# SDR USAA2010090191884

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 2,296 hours, 931 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE277000
- Part serial: FR2068
- Condition: Low Pressure
- Location: R2 Door
- Part time: 2,296 hours, 931 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1417 - PHL - EES - CIDS INDICATION 'DOOR 2R SLIDE PRESSURE LOW'.  MAINTENANCE SERVICED 2R DOOR ASSIST BOTTLE INTO GREEN RANGE.
